# SDR R61A2022101400628

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000019
- Aircraft time: 38,926 hours, 29,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION CENTER FUSELAGE III FR87 STGRS 28R TO 27R SHEAR CLIP.  REPLACED CENTER FUSELAGE III FR87 STGRS 28R TO 27R SHEAR CLIP REF EMB SRM 51-40-08
